| Catalog Number |
101/563/080 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that since the change in the design of the dilator, tracheostomies have developed significant leaks in the days after insertion, necessitating a return to theatre for surgical tracheostomy insertion.In one specific case there was a concern that the tracheostomy had injured the anterior tracheal wall at insertion and had created a false passage.There was patient involvement.
Additional Manufacturer Narrative
H3: neither sample nor pictures were received for the analysis of this complaint.Without the return of the product a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number information was provided.
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.Based on the review of the service history and information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.No event history log provided.